# SDR UPS99229862

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI AFT CARGO BAY CORROSION ON STRINGER 19 R AT BS 1080.  REPAIR CARRIED OUT IAW SRM 51-10-6, 53-10-1 AND 51-10-02 AND DRAWING 65-18385.
